# SDR 98UAL900251

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N352UA
- Make and model: Boeing 737322
- Aircraft serial: 24320
- Engine: Ge CFM56*
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim
- Condition: Failed
- Location: Horiz Stab
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW DIVERTED TO BNA DUE TO INOPERATIVE HORIZONTAL STABILIZER TRIM.
